Previous |  Up |  Next


Title: On the continuous dependence of trajectories of bilinear systems on controls and its applications (English)
Author: Čelikovský, Sergej
Language: English
Journal: Kybernetika
ISSN: 0023-5954
Volume: 24
Issue: 4
Year: 1988
Pages: 278-292
Category: math
MSC: 49D07
MSC: 49E05
MSC: 65K10
MSC: 90C52
MSC: 93B03
MSC: 93B05
MSC: 93B40
MSC: 93C10
MSC: 93C15
MSC: 93C35
idZBL: Zbl 0654.93028
idMR: MR961561
Date available: 2009-09-24T18:07:03Z
Last updated: 2012-06-05
Stable URL:
Reference: [1] L. S. Pontrjagin: Ordinary Differential Equations.Nauka, Moscow 1970. In Russian. MR 0277788
Reference: [2] P. Lancaster: Theory of Matrices.Academic Press, New York-London 1969. Zbl 0186.05301, MR 0245579
Reference: [3] S. Čelikovský: On the representation of trajectories of bilinear systems and its applications.Kybernetika 23 (1987), 3, 198-213. MR 0900330
Reference: [4] J. Doležal, P. Černý: Methods of optimal control for practical determination of multifunctional catalysts.Automatizace 21 (1978), 1, 3-8. In Czech.
Reference: [5] E. P. Hofer: Optimierung eines katalytischen Rohrreaktors.Regelungstechnik 23 (1975), 109-117.
Reference: [6] F. P. Vasiljev: Methods of solving of extremal problems.Moscow 1981. In Russian.


Files Size Format View
Kybernetika_24-1988-4_4.pdf 726.8Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo